It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-13-2005, 11:40 AM   #1
Newbie
(female)
 
Join Date: Oct 2005
Posts: 2
Coco1267 HB User
Question Wellbutrin xl side effects

Hi all new to the boards and would appreciate your help. I have been on wellbutrin xl for over a year and recently had 2 scares and was wondering if it could be a side effect. Twice I had started to feel funny...headache, lightheaded then my vision started to get shaky, then seemed to have blacked out for a second. One of the times I had my kids in the car and it happened at a red light. I have also gained about 33 lbs while on the Wellbutrin XL. Any thoughts what this might have been and what I should do? Just confused and worried it might be another form of my anxiety attacks.

Last edited by Coco1267; 10-13-2005 at 12:57 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Wellbutrin stopping only on for a few days ninip Depression 3 05-08-2010 04:25 PM
Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 04:43 PM
Okay, upping the Wellbutrin jnellywest Depression 4 03-03-2005 09:41 AM
Wellbutrin Question??? foreverangel143 Depression 5 01-01-2005 02:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!